Search
Front page
Research output
Data sets
Persons
Organizational units
Projects
Activities
Press/Media
About
ONE METHOD TO SOLVE A PROBLEM OF NONLINEAR TWO-STAGE PERSPECTIVE STOCHASTIC PLANNING
Research output
:
Contribution to journal
›
Article
Department of Mathematical Theory of Decision Making in Economy
Overview
Cite this
Links
http://www.ijpam.eu/contents/2017-112-4/12/index.html
DOI
https://doi.org/10.12732/ijpam.v112i4.12
Other version
M. Volkova
Original language
English
Pages (from-to)
817-826
Journal
International Journal of Pure and Applied Mathematics
Volume
112
Issue number
4
DOIs
https://doi.org/10.12732/ijpam.v112i4.12
State
Published -
2017
ID: 7738482